Experiencing orange colour discharge while using vaginal thrush cream

After having my menstrual period, after 2-3 days, I got vaginal thrush and then I used the thrush cream. However, now I got orange colour discharge after using the thrush cream. I am worried about it. I am about 27 years old woman. What should I do? Is any treatment required for it or is it normal? Answer (by Dr. Neelam Dhamija): You are using cream for vaginal thrush, 2-3 days after your periods. Orange coloured discharge can be because of slight or very minimal amount of bleeding you might be having at the end of your periods.Картинки по запросу orange colour discharge while using vaginal thrush cream Which type of infection you are suffering from can be confirmed  after you get your examination done by a gynaecologist and take the treatment advised by her. Vaginal thrush is a common type of infection by yeast, also known as candidiasis.  You can also use vaginal tablets for it. Consult your doctor.

Related Posts